Alert archive / Missouri / Tornado Warnings in 2024
Tornado Warning 61, NWS St. Louis, MO
NWS St. Louis, MO issued this tornado warning at May 26, 2024, 5:09 PM CDT for Franklin County, Jefferson County, Saint Louis County, Missouri. It was in force for 51 min. 46 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 26, 2024, 5:09 PM CDT (22:09 UTC)
- Expired
- May 26, 2024, 6:00 PM CDT
- In force
- 51 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Franklin County, MO, Jefferson County, MO, Saint Louis County, MO
The radar
The St Louis radar (KLSX), 19 km from the middle of the area, began a volume at 22:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 26, 5:10 PM CDT | TSTM WND DMG | 2 Nnw Pacific, MO | Trees down and snapped. |
| May 26, 5:21 PM CDT | TSTM WND DMG | 4 Nne Pacific, MO | Tree snapped. Estimated 70 mph. |
| May 26, 5:24 PM CDT | TSTM WND DMG | 1 E Pacific, MO | large branches down in yard. |
| May 26, 5:25 PM CDT | TSTM WND DMG | 2 N Eureka, MO | Trees down near Hidden Valley. |
| May 26, 5:26 PM CDT | TSTM WND DMG | 1 Sse Peerless Park, MO | Multiple large tree limbs and trees down here. |
| May 26, 5:28 PM CDT | TSTM WND DMG | 2 Se Eureka, MO | Large tree limb down. |
| May 26, 5:28 PM CDT | TSTM WND DMG | Gray Summit, MO | Multiple trees down. |
| May 26, 5:30 PM CDT | HAIL 1.75 | 1 N Eureka, MO | |
| May 26, 5:30 PM CDT | HAIL 1.75 | 2 Ese Wildwood, MO | |
| May 26, 5:30 PM CDT | NON-TSTM WND DMG | 4 Sw Wildwood, MO | Many tree limbs down. Time estimated from radar. |
| May 26, 5:31 PM CDT | HAIL 1 | 2 E Wildwood, MO | time estimate from radar. report from social media. |
| May 26, 5:31 PM CDT | HAIL 1.75 | 2 W Eureka, MO | |
| May 26, 5:32 PM CDT | HAIL 1 | Eureka, MO | |
| May 26, 5:33 PM CDT | HAIL 1 | 1 Ene Eureka, MO | |
| May 26, 5:35 PM CDT | TSTM WND DMG | 1 S Peerless Park, MO | Time estimated from report and radar. Several tree limbs down, metal backyard canopy lofted into neighbors yard. |
| May 26, 5:40 PM CDT | TSTM WND DMG | 1 Ese Peerless Park, MO | Multiple trees and large limbs down at the 2000 block of Valley Park Road and in Buder Park. Tim estimated from radar. |
| May 26, 5:40 PM CDT | HAIL 1 | 2 Sse Ballwin, MO | |
| May 26, 5:40 PM CDT | HAIL 1.25 | 1 Nw Valley Park, MO | |
| May 26, 5:40 PM CDT | HAIL 1.75 | 1 Wsw Murphy, MO | Corrects previous hail report from 1 WSW Murphy. |
| May 26, 5:40 PM CDT | HAIL 2.5 | 1 Nw Peerless Park, MO | Average hail size was golf ball, with some to tennis ball. Time approximate. |
| May 26, 5:42 PM CDT | TSTM WND DMG | Peerless Park, MO | Multiple large tree limbs downed and wind-driven hail damage to siding and windows. |
| May 26, 5:42 PM CDT | HAIL 1.5 | 1 Wnw Peerless Park, MO | Significant siding damage due to hail. |
| May 26, 5:42 PM CDT | HAIL 1.75 | 2 S Ballwin, MO | |
| May 26, 5:43 PM CDT | HAIL 1 | 1 S Fenton, MO | |
| May 26, 5:43 PM CDT | HAIL 1.25 | Ballwin, MO | time estimate from radar. report from social media. |
| May 26, 5:43 PM CDT | HAIL 1.5 | 1 Nw Peerless Park, MO | Report from mPING: Ping Pong Ball (1.50 in.). |
| May 26, 5:43 PM CDT | HAIL 1.75 | 1 Nnw Valley Park, MO | Delayed report from public via email with picture of hail. |
| May 26, 5:44 PM CDT | HAIL 1 | 1 Ne Valley Park, MO | |
| May 26, 5:44 PM CDT | TORNADO | 3 Ese Murphy, MO | An EF0 touched down near Highway 141 and Fielder Lane with maximum winds of 76 miles per hour and peak width of 100 yards. The tornado was on the ground for less than 1 minute. |
| May 26, 5:45 PM CDT | TSTM WND DMG | 3 S Sunset Hills, MO | 1 foot wide branch snapped from side of the trunk. |
| May 26, 5:45 PM CDT | TSTM WND DMG | 3 Ssw Sunset Hills, MO | Large tree limb down. |
| May 26, 5:45 PM CDT | HAIL 1 | 2 Ssw Manchester, MO | |
| May 26, 5:45 PM CDT | HAIL 1.75 | 1 Nnw Valley Park, MO | |
| May 26, 5:45 PM CDT | HAIL 2 | Peerless Park, MO | |
| May 26, 5:46 PM CDT | TSTM WND GST 75 | Valley Park, MO | Some small debris on their vehicle. |
| May 26, 5:46 PM CDT | HAIL 1.5 | 1 Nw Peerless Park, MO | Report from mPING: Ping Pong Ball (1.50 in.). |
| May 26, 5:46 PM CDT | HAIL 1.75 | Valley Park, MO | |
| May 26, 5:46 PM CDT | HAIL 1.75 | Valley Park, MO | |
| May 26, 5:48 PM CDT | HAIL 1 | 1 Wsw Fenton, MO | |
| May 26, 5:49 PM CDT | TSTM WND DMG | 1 Sse Peerless Park, MO | Multiple trees down. |
| May 26, 5:49 PM CDT | HAIL 1 | Manchester, MO | |
| May 26, 5:52 PM CDT | HAIL 1 | 1 Sw Frontenac, MO | Report from mPING: Quarter (1.00 in.). |
| May 26, 5:52 PM CDT | HAIL 2 | 1 Nw Peerless Park, MO | |
| May 26, 5:54 PM CDT | HAIL 1 | Kirkwood, MO | location and time radar estimate. report from social media. |
| May 26, 6:00 PM CDT | HAIL 1.75 | 1 Wsw Murphy, MO | |
| May 26, 6:08 PM CDT | HAIL 1 | 2 Ssw Des Peres, MO | report from social media. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 35 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 26, 4:01 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 10.2 hours before the alert went out and 253 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 394 J/kg
- Mixed-layer CIN
- -126 J/kg
- Mixed-layer LCL
- 637 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 251 m²/s²
- 0-3 km storm-relative helicity
- 239 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.6
The text
As transmitted.
895
WFUS53 KLSX 262209
TORLSX
MOC071-099-189-262300-
/O.NEW.KLSX.TO.W.0061.240526T2209Z-240526T2300Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service St Louis MO
509 PM CDT Sun May 26 2024
The National Weather Service in St Louis has issued a
* Tornado Warning for...
Northwestern Jefferson County in east central Missouri...
East central Franklin County in east central Missouri...
Southwestern St. Louis County in east central Missouri...
* Until 600 PM CDT.
* At 509 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Gray Summit, moving east at 35 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Wildwood, Eureka, and Pacific around 515 PM CDT.
Ellisville around 520 PM CDT.
Ballwin around 525 PM CDT.
Other locations in the path of this tornadic thunderstorm include
Manchester, Valley Park, Murphy, High Ridge, Winchester, Twin Oaks,
Kirkwood, Sunset Hills, Des Peres, Fenton, Sappington and Huntleigh.
This also includes Route 66 State Park and Castlewood State Park.
This includes Interstate 44 in Missouri between exits 251 and 276.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3843 9041 3843 9088 3855 9088 3859 9080
3859 9078 3861 9076 3863 9041
TIME...MOT...LOC 2209Z 263DEG 29KT 3852 9079
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
Glass4 follow-up statements
449
WWUS53 KLSX 262220
SVSLSX
Severe Weather Statement
National Weather Service St Louis MO
520 PM CDT Sun May 26 2024
MOC071-262230-
/O.CAN.KLSX.TO.W.0061.000000T0000Z-240526T2300Z/
Franklin MO-
520 PM CDT Sun May 26 2024
...THE TORNADO WARNING FOR EAST CENTRAL FRANKLIN COUNTY IS
CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 1100 PM CDT for east central
Missouri.
&&
LAT...LON 3843 9041 3843 9074 3855 9074 3855 9073
3858 9068 3863 9041
TIME...MOT...LOC 2220Z 269DEG 28KT 3850 9069
$$
MOC099-189-262300-
/O.CON.KLSX.TO.W.0061.000000T0000Z-240526T2300Z/
Jefferson MO-St. Louis MO-
520 PM CDT Sun May 26 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 600 PM CDT FOR
NORTHWESTERN JEFFERSON AND SOUTHWESTERN ST. LOUIS COUNTIES...
At 520 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Eureka, moving east at 30 mph.
HAZARD...Tornado and two inch hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Wildwood, Eureka, Byrnes Mill, and High Ridge around 525 PM CDT.
Other locations in the path of this tornadic thunderstorm include
Valley Park, Murphy, Fenton, Kirkwood, Sunset Hills and Sappington.
This also includes Route 66 State Park and Castlewood State Park.
This includes Interstate 44 in Missouri between exits 261 and 276.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3843 9041 3843 9074 3855 9074 3855 9073
3858 9068 3863 9041
TIME...MOT...LOC 2220Z 269DEG 28KT 3850 9069
TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.00 IN
$$
Glass032
WWUS53 KLSX 262229
SVSLSX
Severe Weather Statement
National Weather Service St Louis MO
529 PM CDT Sun May 26 2024
MOC099-189-262300-
/O.CON.KLSX.TO.W.0061.000000T0000Z-240526T2300Z/
Jefferson MO-St. Louis MO-
529 PM CDT Sun May 26 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 600 PM CDT FOR
NORTHWESTERN JEFFERSON AND SOUTHWESTERN ST. LOUIS COUNTIES...
At 529 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Eureka, moving east at 35 mph.
HAZARD...Tornado and two inch hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Ballwin, Manchester, Valley Park, Fenton, Murphy, High Ridge, and
Twin Oaks around 535 PM CDT.
Kirkwood, Sunset Hills, Des Peres, and Sappington around 540 PM
CDT.
This also includes Route 66 State Park and Castlewood State Park.
This includes Interstate 44 in Missouri between exits 261 and 276.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3843 9041 3843 9074 3855 9074 3855 9073
3858 9068 3863 9041
TIME...MOT...LOC 2229Z 263DEG 29KT 3851 9060
TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.00 IN
$$
Glass434
WWUS53 KLSX 262241 RRA
SVSLSX
Severe Weather Statement
National Weather Service St Louis MO
541 PM CDT Sun May 26 2024
MOC099-189-262300-
/O.CON.KLSX.TO.W.0061.000000T0000Z-240526T2300Z/
Jefferson MO-St. Louis MO-
541 PM CDT Sun May 26 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 600 PM CDT FOR
NORTHWESTERN JEFFERSON AND SOUTHWESTERN ST. LOUIS COUNTIES...
At 540 PM CDT, a severe thunderstorm capable of producing a tornado
was located north of High Ridge, moving east at 35 mph.
HAZARD...Tornado and tennis ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Kirkwood, Sunset Hills, Fenton, Murphy, and Sappington around 545
PM CDT.
This also includes Route 66 State Park and Castlewood State Park.
This includes Interstate 44 in Missouri between exits 261 and 276.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3843 9041 3843 9074 3855 9074 3855 9073
3858 9068 3863 9041
TIME...MOT...LOC 2240Z 268DEG 29KT 3849 9049
TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.50 IN
$$
Glass084
WWUS53 KLSX 262249
SVSLSX
Severe Weather Statement
National Weather Service St Louis MO
549 PM CDT Sun May 26 2024
MOC099-189-262300-
/O.CON.KLSX.TO.W.0061.000000T0000Z-240526T2300Z/
Jefferson MO-St. Louis MO-
549 PM CDT Sun May 26 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 600 PM CDT FOR NORTH
CENTRAL JEFFERSON AND SOUTH CENTRAL ST. LOUIS COUNTIES...
At 548 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Sappington, moving east at 35 mph.
HAZARD...Tornado and tennis ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
north central Jefferson and south central St. Louis Counties,
including the following locations... Peerless Park and Parkdale.
This includes Interstate 44 in Missouri between exits 269 and 276.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3843 9041 3843 9055 3860 9055 3863 9041
TIME...MOT...LOC 2248Z 263DEG 29KT 3850 9040
TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.50 IN
$$
JajaWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this tornado warning went out at May 26, 3:21 PM CDT, 1 hour 48 minutes earlier. Its key messages:
- -Significant severe thunderstorms are likely through this evening, along and south of I-70. The main threats are very large hail (2"+), damaging winds (70-80+ mph), and strong tornadoes (EF2 or higher). -Locally heavy rainfall, up to 2-5 inches, is possible with this round of storms. -Dry and mild weather expected through the work week with temperatures near normal.
Area forecast discussion, May 26, 3:21 PM CDT, 1 hour 48 minutes before
Area Forecast Discussion
National Weather Service Saint Louis MO
321 PM CDT Sun May 26 2024
.KEY MESSAGES...
-Significant severe thunderstorms are likely through this evening,
along and south of I-70. The main threats are very large hail (2"+),
damaging winds (70-80+ mph), and strong tornadoes (EF2 or higher).
-Locally heavy rainfall, up to 2-5 inches, is possible with this
round of storms.
-Dry and mild weather expected through the work week with
temperatures near normal.
&&
.SHORT TERM... (Through Late Monday Night)
Issued at 316 PM CDT Sun May 26 2024
Latest visible satellite and radar imagery indicates that a cu
field is developing between I-70 and I-44, as well as scattered
storms as of 20z. In the meantime, strong heating is occurring in
this area with steep LR (8-8.5C/km), MU CAPEs 2000-3000 J/kg, as
well as decent deep layer shear (50-60kts). So thunderstorms will
continue to develop in this area within the strongly sheared
environment. Supercells will be the dominant convective mode then
transition to a more linear structure as the activity exits the
forecast area later this evening. There is a risk for all severe
hazards including very large hail (2"+), damaging winds (70-80+
mph) and strong tornadoes (EF2 or higher), especially along and
south of I-70.
Otherwise, there is still the possibility of locally heavy rainfall
as the storms move through. With west-east shear parallel to the
outflow boundary, could see training storms through this evening.
The latest HREF probability matched mean indicates the potential for
rainfall up to 2" over a 3 hour period. Areas that have already seen
modest rainfall in the past two days will be at higher risk for
flash flooding. So the Flood Watch remains in effect until 06z
Monday.
Surface ridge will build in behind the cold front late tonight with
dry and pleasant weather returning on Monday. Lows tonight will be
in the mid 50s to low 60s. In the meantime, a secondary shortwave
will rotate around the system and sink southeast through the
forecast area during the day on Monday. Will see increasing cu
field, but the best chances for showers will be just north of the
forecast area. Highs will be in the upper 70s to mid 80s.
Byrd
&&
.LONG TERM... (Tuesday through Next Sunday)
Issued at 316 PM CDT Sun May 26 2024
Upper level ridge will build over the western CONUS while
troughing lingers over the eastern half. Therefore the forecast
area will be in northwest flow aloft with temperatures a bit below
normal through the end of the work week. Otherwise, the pattern
begins to change late in the work week with chances of rain
returning by next weekend.
Byrd
&&
.AVIATION... (For the 18z TAFs through 18z Monday Afternoon)
Issued at 1234 PM CDT Sun May 26 2024
Morning activity now well east of TAF sites. Still expect another
round of showers and storms will develop, mainly along and south
of I-70. So kept KUIN dry and VFR. Otherwise, for TAF sites along
I-70 have vicinity thunderstorm mention. For KCOU and KJEF it
will be between 18z Sunday and 01z Monday, then for St. Louis
metro area TAFs between 21z Sunday and 03z Monday, tapering off
once cold front moves through region.
As for the winds, gusty south to southwest winds will veer to the
northwest behind the cold front and diminish.
Byrd
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...Flood Watch until 1 AM CDT Monday for Audrain MO-Boone MO-
Callaway MO-Cole MO-Crawford MO-Franklin MO-Gasconade MO-
Iron MO-Jefferson MO-Lincoln MO-Madison MO-Moniteau MO-
Montgomery MO-Osage MO-Pike MO-Reynolds MO-Saint Charles MO-
Saint Francois MO-Saint Louis City MO-Saint Louis MO-Sainte
Genevieve MO-Warren MO-Washington MO.
IL...Flood Watch until 1 AM CDT Monday for Bond IL-Calhoun IL-Clinton
IL-Fayette IL-Greene IL-Jersey IL-Macoupin IL-Madison IL-
Marion IL-Monroe IL-Montgomery IL-Randolph IL-Saint Clair
IL-Washington IL.
&&
WFO LSXHazardous weather outlook, May 26, 4:19 PM CDT, 50 minutes before
Hazardous Weather Outlook National Weather Service St Louis MO 419 PM CDT Sun May 26 2024 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-272130- Greene IL-Macoupin IL-Montgomery IL-Bond IL-Fayette IL-Clinton IL- Marion IL-Washington IL-Randolph IL-Adams IL-Brown IL-Pike IL- Calhoun IL-Jersey IL-Madison IL-Saint Clair IL-Monroe IL-Knox MO- Lewis MO-Shelby MO-Marion MO-Monroe MO-Ralls MO-Pike MO-Boone MO- Audrain MO-Moniteau MO-Cole MO-Osage MO-Callaway MO-Montgomery MO- Lincoln MO-Gasconade MO-Warren MO-Saint Charles MO-Franklin MO- Saint Louis MO-Saint Louis City MO-Jefferson MO-Crawford MO- Washington MO-Saint Francois MO-Sainte Genevieve MO-Iron MO- Madison MO-Reynolds MO- 419 PM CDT Sun May 26 2024 This Hazardous Weather Outlook is for portions of eastern and central Missouri as well as west central and southwest Illinois. .DAY ONE...Tonight. Thunderstorms are expected through this evening with significant severe storms possible. Damaging winds up to 80 mph, large hail up to two inches in diameter, strong tornadoes, and flash flooding are the primary hazards. .DAYS TWO THROUGH SEVEN...Monday through Saturday. There is a chance of thunderstorms Friday through Saturday. .SPOTTER INFORMATION STATEMENT... Spotter activation will be needed. Spotters are encouraged to report any severe weather, if observed, to the National Weather Service. Byrd
In the hours before
Local storm report, May 26, 5:01 PM CDT, 8 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
501 PM CDT Sun May 26 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0501 PM Hail 2 ESE Saint Charles 38.78N 90.48W
05/26/2024 E1.50 Inch St. Charles MO Public
&&
AELocal storm report, May 26, 5:02 PM CDT, 7 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
502 PM CDT Sun May 26 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM Hail 2 E Saint Charles 38.79N 90.48W
05/26/2024 M2.50 Inch St. Charles MO Trained Spotter
&&
MABLocal storm report, May 26, 5:05 PM CDT, 4 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
505 PM CDT Sun May 26 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0450 PM Hail 3 ESE Kampville 38.83N 90.49W
05/26/2024 M1.00 Inch St. Charles MO Public
&&
MMGLocal storm report, May 26, 5:07 PM CDT, 2 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
507 PM CDT Sun May 26 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0457 PM Hail 1 SW Saint Charles 38.78N 90.53W
05/26/2024 E1.25 Inch St. Charles MO Trained Spotter
&&
AELocal storm report, May 26, 5:08 PM CDT, 1 minute before
Preliminary Local Storm Report
National Weather Service St Louis MO
508 PM CDT Sun May 26 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0505 PM Hail 1 E Saint Charles 38.79N 90.50W
05/26/2024 M1.50 Inch St. Charles MO Broadcast Media
&&
PWLocal storm report, May 26, 5:09 PM CDT, 0 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
509 PM CDT Sun May 26 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0503 PM Hail 2 SE Saint Charles 38.77N 90.49W
05/26/2024 E2.75 Inch St. Charles MO Public
&&
MMGThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 26, 12:31 AM CDT | Severe Thunderstorm Warning | LSX | Moniteau | 29 min |
| May 26, 12:57 AM CDT | Severe Thunderstorm Warning | LSX | Boone, Callaway, Cole, Moniteau | 33 min |
| May 26, 5:37 AM CDT | Severe Thunderstorm Warning | LSX | Reynolds | 38 min |
| May 26, 5:59 AM CDT | Severe Thunderstorm Warning | LSX | Iron | 46 min |
| May 26, 6:15 AM CDT | Severe Thunderstorm Warning | LSX | Madison, Saint Francois | 45 min |
| May 26, 6:40 AM CDT | Areal Flood Advisory | LSX | Boone, Callaway | 3 hr |
| May 26, 11:50 AM CDT | River Flood Warning | LSX | Perry, Sainte Genevieve | 4 days |
| May 26, 3:17 PM CDT | Severe Thunderstorm Warning | LSX | Boone, Callaway, Cole, Moniteau | 43 min |
| May 26, 3:30 PM CDT | Severe Thunderstorm Warning | LSX | Franklin, Gasconade, Montgomery, Osage, Warren | 45 min |
| May 26, 3:45 PM CDT | Severe Thunderstorm Warning | LSX | Callaway, Gasconade, Montgomery, Osage | 45 min |
| May 26, 3:46 PM CDT | River Flood Warning | LSX | Reynolds | 65 hr |
| May 26, 4:06 PM CDT | Severe Thunderstorm Warning | LSX | Cole, Osage | 39 min |
| May 26, 4:09 PM CDT | Severe Thunderstorm Warning | LSX | Franklin, Gasconade, Warren | 51 min |
| May 26, 4:14 PM CDT | Areal Flood Advisory | LSX | Cole, Osage | 3 hr |
| May 26, 4:37 PM CDT | Severe Thunderstorm Warning | LSX | Saint Charles, Saint Louis | 38 min |
| May 26, 4:39 PM CDT | Severe Thunderstorm Warning | LSX | Gasconade, Osage | 51 min |
| May 26, 4:47 PM CDT | Severe Thunderstorm Warning | LSX | Franklin, Jefferson, Saint Charles, Saint Louis, Warren | 43 min |
| May 26, 4:58 PM CDT | Severe Thunderstorm Warning | LSX | Franklin, Warren | 35 min |
| May 26, 5:01 PM CDT | Areal Flood Advisory | LSX | Saint Charles, Saint Louis | 3 hr |
| May 26, 5:05 PM CDT | Areal Flood Advisory | LSX | Franklin, Gasconade, Montgomery, Saint Charles, Warren | 3 hr |
| May 26, 5:11 PM CDT | Severe Thunderstorm Warning | LSX | Saint Charles, Saint Louis, City of Saint Louis | 38 min |
| May 26, 5:27 PM CDT | Severe Thunderstorm Warning | LSX | Saint Charles, Saint Louis | 35 min |
| May 26, 5:43 PM CDT | Tornado Warning | LSX | Saint Louis, City of Saint Louis | 47 min |
| May 26, 5:48 PM CDT | Severe Thunderstorm Warning | LSX | Saint Charles, Saint Louis | 15 min |
| May 26, 5:49 PM CDT | Severe Thunderstorm Warning | LSX | Crawford, Franklin, Jefferson, Washington | 41 min |
| May 26, 6:06 PM CDT | Severe Thunderstorm Warning | LSX | Crawford | 39 min |
| May 26, 6:09 PM CDT | Tornado Warning | LSX | Reynolds | 51 min |
| May 26, 6:14 PM CDT | Severe Thunderstorm Warning | LSX | Jefferson, Sainte Genevieve, Saint Francois | 46 min |
| May 26, 6:16 PM CDT | Severe Thunderstorm Warning | LSX | Iron, Washington | 44 min |
| May 26, 6:26 PM CDT | Severe Thunderstorm Warning | LSX | Sainte Genevieve | 49 min |
| May 26, 6:30 PM CDT | Areal Flood Advisory | LSX | City of Saint Louis | 3 hr |
| May 26, 6:44 PM CDT | Severe Thunderstorm Warning | LSX | Iron, Sainte Genevieve, Saint Francois, Washington | 46 min |
| May 26, 6:46 PM CDT | Tornado Warning | LSX | Reynolds | 27 min |
| May 26, 6:51 PM CDT | Tornado Warning | LSX | Iron, Madison, Reynolds | 39 min |
Nearby
Tornado Warnings in Missouri, 2024Every tornado warning in 2024Tornadoes in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.